# SDR VTZA97429

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Condition: Worn
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/TYS - FLT 6160 - DURING TAKEOFF AT 1352 HOURS ON 8-4-97, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56590, MEL 52-3.  MAINTENANCE CLOSED DMI 56590 ON 8-14-97 BY REMOVING AND REPLACING FORWARD MICROSWITCH STRIKER PLATE, OPS CHECK OK. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
